MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 XT PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 XT PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number F2020-020
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported failure to advance and difficulty advancing the device were confirmed.Additionally, the inner member and shaft on the returned device was noted to be stretched.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported failure to advance, difficulty advancing the device or the noted stretched inner member and shaft.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.Estimated date of event: (b)(6) 2023.The additional guidewire device is filed under separate medwatch report number.
 
Event or Problem Description
It was reported that on the back table, during prep, a command guide wire was attempted to be advanced through the 2x20 mm armada 14 percutaneous transluminal angioplasty (pta) catheter but there was resistance.There may have been a blockage in the lumen of the balloon or the lumen was bent.There was no reported device use or patient involvement and there was no reported clinically significant delay in the procedure.A new balloon was used to complete the procedure with the same command guide wire.Returned device analysis identified that a potentially abbott guide wire was returned frozen in the lumen of the armada pta catheter.The proximal end of the balloon was wrinkled and the inner member was stretched then bunched at same location.No additional information was provided.

Brand Name
ARMADA 14 XT PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16420303
Report Number2024168-2023-01782
Device Sequence Number6384892
Product Code LOX
UDI-Device Identifier08717648182938
UDI-Public08717648182938
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberF2020-020
Device Catalogue NumberF2020-020
Device Lot Number20204G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN AV GUIDE WIRE
Patient SexUnknown